# SDR 97UAL900064

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Component: Joy, 5007024
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING SMELL AND PUNGENT ODOR AROUND ROWS 9 THROUGH 11, NO FIRE OR SMOKE OBSERVED.  SMELL SEEMED TO DISSIPATE AFTER LIGHTING TURNED OFF.  *S/D*  INSPECTED LIGHTING IN CABIN, FOUND NO SIGN OF BAD LIGHTS OR BAD BALLAST.  REPLACED GASPER FAN, CHECKS OK.
